| Model Number |
K064 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Palpitations (2467)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that the patient with this pacemaker was admitted to the emergency room where the device was found to be on safety mode.It was noted that the patient experienced palpitations.This device was successfully explanted and replaced and has been return for analysis.No additional adverse patient effects were reported.